Weaning from Xanor sr 0.5mg

Hi All

My doctor put me on 4 tablets a day of Xanor sr 0.5mg when my mom was dying of cancer. She has passed and five months have gone by. My doctor has now taken me down from 4 tablets a day to 3. I am on day 6 of been on 3 tablets only. I have not had any withdrawal symptoms yet.. am I in the clear, will I not have any withdrawals if I have gone this far already?

I am still on 3 tablets a day.

Thanks

Debs

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

2 Replies

oldestnewest
  • Debby47, don't even think about anticipating problems. You seem to be doing well on the cutback. Continue following your doctor's orders. Wishing you success in weaning off Xanor completely.

  • Hi Debs, check out the information on the site below, they're a charity giving advice on tranqs & anti-depressants, how to come off with advice on tapering dosage. Good luck btpinfo.org.uk

You may also like...